# SDR J7SA2023080800368

- Difficulty date: August 1, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N387FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500639
- Aircraft time: 1,851 hours, 1,300 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Electronic Unit
- Part number: 4629001017
- Part serial: 1213
- Condition: Unserviceable
- Location: Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO KPNA VECTORED FOR RNAV 11 APPROACH, CREW RECEIVED YELLOW FLAP FAIL CAS WITH NO OBSERVED FLAP MOVEMENT WHEN FLAPS 1 WAS CALLED. CREW ABORTED APPROACH, CLIMBED TO 13000 FEET, RAN THE CHECKLIST, AND WAS UNSUCCESSFUL IN CLEARING FAILURE. THE CREW THEN RAN THE PERFORMANCE NUMBERS, DETERMINED THERE WAS SUFFICIENT RUNWAY LENGTH, REATTEMPTED RNAV11 APPROACH AND LANDED SAFELY. REPLACED FCE # 1 IAW EMB 505 AMM 27-03-01, OPS CHECK GOOD WITH NO FAULTS NOTED.
